# SDR 20001019SH028

- Difficulty date: August 25, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N82149
- Make and model: Cessna 172N
- Aircraft serial: 17267692
- Engine: Lyc O320H2AD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plug
- Condition: Missing
- Location: Engine Sump
- Part time: 3,953 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLYING FROM TULSA/SILOAM SPRINGS, 8 MILES FROM SILOAM SPRINGS AIRPORT, PILOT REPORTED THE ENGINE OIL PRESSURE WAS FLUCTUATING FROM ZERO TO 60 PSI.  ENGINE THEN STARTED TO VIBRATE SEVERELY BEFORE ENGINE COMPLETELY STOPPED.  UPON INSPECTION OF AIRCRAFT, FOUND THE OIL QUICK DRAIN MISSING WHICH OBVIOUSLY CAUSED ENGINE TO LOSE OIL PRESSURE.  SUBMITTER STATED QUICK DRAIN INSTALLED DID NOT HAVE A PROVISION FOR SAFETY WIRE.   (X)
